# SDR MWEA010045

- Difficulty date: January 15, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 43,748 hours, 32,235 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 39271012
- Part serial: P1580
- Condition: Inoperative
- Location: Tail Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ICE PROTECTION LIGHT HI TEMP ILLUMINATED 2 MINUTES AFTER TAKEOFF.  REPLACED AUGMENTATION VALVE AND ANTICIPATOR ASSY.
